Top
10
Doctor insights on: Fade Dark Marks

Share
1

1
What helps fade dark marks on your face?

Several: Retin a, (tretinoin) azelic acid, chemical peels, hydroquinone, and of course the need for sunblock to spots don't recur. ...Read more

2

2
What's recommended as a cure for my acne and fade dark marks at 17?

What's recommended as a cure for my acne and fade dark marks at 17?

Scientific Rx: Two weeks trial of topical benzoyl peroxide alone. This clears most mild acne. If not clear, physician's office visit. Options may include topical retinoic acid derivative, topical clindamycin, the oral contraceptive pill for a woman who can take it, and/or an appropriate systemic antibiotic right for the patient. Tough cases referred for isotretinoin. Manage as a chronic disease. Good luck. ...Read more

3

3
What helps fade vaginal dark marks?

What helps fade vaginal dark marks?

VAGINAL DARK MARKS: FADING CREAMS, WITH HYDROQUINONE, CAN HELP FADING DARK AREAS ON SKIN. I DO NOT THINK IT WORKS ON MUCOSAL TISSUE. A DERMATOLOGIST MAY SUGGEST A CORTICOSTEROID CREAM OR LOTION. THESE ARE PRESCRIPTION PRODUCTS. CHECK WITH A DERMATOLOGIST. BEST LUCK . . . ...Read more

4

4
Does triluma helps fade dark acne marks?

Does triluma helps fade dark acne marks?

Probably: This is an excellent bleaching cream that can be used anywhere from 1 day a week 2 more often if it does not dry out your skin. It may take several weeks to work and should be used at night. You should wear a sunscreen on top of any acne medicine that you were using because the sun will make the spots remaining darker longer. Any topical acne cream that has a retinoid in it will also help lighten. ...Read more

See 1 more doctor answer
5

5
How long does it take for tretinoin to fade post acne dark marks ?

How long does it take for tretinoin to fade post acne dark marks ?

Months is common.: This is better a question directed to your dermatologist. Because there are so many different skin types there is not one simple answer to your question. Darker skinned individuals seem to require longer time for the hyperpigmentation to fade. Also, exposure to sun can delay fading as well without companion use of an appropriate sun blocker. Speak to the doctor that gave you the tretinoin. ...Read more

6

6
How to fade away the dark mark on my daughter skin?When she was 2 y.O, i used cortisone cream on small spot on her legs. Now the mark get big.

How to fade away the dark mark on my daughter skin?When she was 2 y.O, i used cortisone cream on small spot on her legs. Now the mark get big.

leg mark: There are thousands of reasons for "marks" on the skin, but as I am wont to say, the main advantage that a dermatologist uses his/her eyes to determine the cause of the problem, and so you need to show this spot to a dermatologist asap. ...Read more

7

7
Recently any type of wound I have after it heals leaves dark marks in it's place some are 3 or more months old should I beconcerned?

Recently any type of wound I have after it heals leaves dark marks in it's place some are 3 or more months old should I beconcerned?

No: Some pigmentation at the site or injury is normal. It will fade with time. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more

8

8
How to remove dark marks from eczema?

Infection?: If you notice emergence of dark raised spots when you have atopic dermatitis, these may well be from a staph infection- a common complication in atopic dermatitis. You should talk to your doctor to find out if an antibiotic may be needed. ...Read more

9

9
Dark marks on my face from wounds. How can I get them to go away?

Dark marks on my face from wounds. How can I get them to go away?

Dermatologist: This sounds like "post-inflammatory hyper pigmentation" and can be common after skin injury. Usually this problem fades over time, but it can take a while. Sometimes topical steroids can cause the skin to fade and things like Retin-A can also cause fading. Seeing a dermatologist will help you determine the best course of action. Sometimes doing nothing is the best thing. ...Read more

10

10
I have lots of dark marks on my chest and i don't know what kind of product to use to clear it up and, i'm really not sure what it is.

Skin pigment: It is difficult to say without a diagnosis. It may be scars, dark pigment, or moles etc. Depending on the cause there is likely a treatment which may include laser treatments, medical grade bleaching creams, etc. You should see a dermatologist for a skin evaluation. ...Read more